# SDR AALA201907289019

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 23,196 hours, 9,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT DANGLING FROM 3C SEAT (AISLE). MAINTENANCE SECURED LIGHT PER STANDARD PRACTICES.
